A global routing method for weighted scale-free networks
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (6): 3841-3845    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A global routing method for weighted scale-free networks
Pu Cun-Lai, Pei Wen-Jiang
东南大学信息科学与工程学院,南京 210096
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn